High-frequency scattering by perfectly conducting prolate spheroids

I. V. Andronov, D.A Shevnin

Research output

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)1388-1396
JournalJournal of Electromagnetic Waves and Applications
Volume24
Issue number11
DOIs
Publication statusPublished - 2014

Cite this

@article{7dcb3ce5c8c246cab99cd22ce327ffb7,
title = "High-frequency scattering by perfectly conducting prolate spheroids",
author = "Andronov, {I. V.} and D.A Shevnin",
year = "2014",
doi = "10.1080/09205071.2014.924882",
language = "English",
volume = "24",
pages = "1388--1396",
journal = "Journal of Electromagnetic Waves and Applications",
issn = "0920-5071",
publisher = "Taylor & Francis",
number = "11",

}

TY - JOUR

T1 - High-frequency scattering by perfectly conducting prolate spheroids

AU - Andronov, I. V.

AU - Shevnin, D.A

PY - 2014

Y1 - 2014

U2 - 10.1080/09205071.2014.924882

DO - 10.1080/09205071.2014.924882

M3 - Article

VL - 24

SP - 1388

EP - 1396

JO - Journal of Electromagnetic Waves and Applications

JF - Journal of Electromagnetic Waves and Applications

SN - 0920-5071

IS - 11

ER -